# SDR 252TR0005

- Difficulty date: June 23, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,563 hours, 31,089 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 2590650901
- Condition: Inoperative
- Location: Mach Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT AT 315 KTS TRIM ROLLS BACK AND FORTH 3 TURNS EACH DIRECTION.  REPLACED MACH TRIM COUPLER IAW MM 22-21-0.  OPS TEST NORMAL.
